# SDR UALA2009061801732

- Difficulty date: June 17, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 27,076 hours, 10,604 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: 39
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED CRACK IN RT OVERWING SLIDE PACK AT DEPARTURE TIME (APPROX 8 INCHES LONG).  REPLACED OFF WING SLIDE.
